| Model Number |
328411 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
02/22/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H3 other text : device not available.
Event or Problem Description
Consumer reported needle break, stated that on 2-22-24 the needle broke off in the injection site.Consumer said that he went to the er and had x-rays done.He said a total of 8 needles were seen on the x-rays.Consumer said he is going to contact his attorney.Lot #: 3233260.Catalog #: 328411.Date of event: 2-22-24.Samples: discarded.
Additional Manufacturer Narrative
Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 1st.Complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.